Loading...

Postinor 2 is an emergency contraceptive that’s sold in virtually all pharmacies in the country. This drug, when taken within 72 hours of having unprotected sex, has a high chance of preventing a pregnancy.

While Postinor 2 has some possible side effects, the one that freaks out a lot of people is the bleeding. What does it mean when you bleed after taking Postinor 2? Should you be worried? Is a sign that something is wrong, or that the drug did not work?

According to a Princeton report, there’s usually no reason to worry if you experience spotting (slight bleeding) after taking an emergency contraceptive pill. Because these drugs contain hormones, they can cause bleeding at unexpected times. In this case, it’s not dangerous and everything should return to normal after you get your next period.

If in addition to the bleeding, you experience such symptoms as abdominal pain or dizziness. Or if the bleeding starts getting heavier or it goes on for more than a few days, you should definitely see a doctor.

Postinor 2 and your period
If you bleed after taking Postinor 2, there’s also a chance you may simply be getting your period. The morning-after pill does not halt your period. However, many women have reported getting their period a week before or even after they would normally expect it.

If you wait a week and you’re yet to get your period, you should consider getting a pregnancy test.
Remember, Postinor 2 should only be used as an emergency contraceptive, not as a regular birth control pill.

READ:  Odunsi – Divine ft Davido

Overdosing on it or using it more than once in one menstrual cycle can be harmful to your health.
To learn more about this drug, here are a few other important facts to know.

Loading...